# SDR REXA2016041000635

- Difficulty date: April 10, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 574 - 609, LBL 27 TRACK HAS CORROSION.  R & R FLOORBEAM CAP 574FS-609FS IAW REO 601R-53-61-3778 & SRM 51-42-21.
